Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 11, 2013, 7:19 PM MDT for Luna County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2013, 7:19 PM MDT (01:19 UTC)
- Expired
- Jul 11, 2013, 10:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Luna County, NM
The radar
The El Paso radar (KEPZ), 103 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 3090 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
722
WGUS54 KEPZ 120119
FFWEPZ
NMC029-120415-
/O.NEW.KEPZ.FF.W.0022.130712T0119Z-130712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
719 PM MDT THU JUL 11 2013
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LUNA COUNTY IN SOUTHWEST NEW MEXICO...
* UNTIL 1015 PM MDT
* AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STATIONARY THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING TO
REDEVELOP ACROSS THE WARNED AREA JUST SOUTH OF DEMING AND WEST OF
HIGHWAY 11. RADAR INDICATES OVER 2 INCHES OF RAIN HAS FALLEN IN
THIS AREA IN JUST OVER AN HOUR...AND RAIN IS LIKELY TO CONTINUE
WITH UP TO ANOTHER INCH POSSIBLE IN THE NEXT HOUR.
* LOCATIONS IMPACTED INCLUDE...
SUNSHINE...
STANDING WATER IS LIKELY TO DEVELOP IN THE WARNED AREA AS IT APPEARS
TO HAVE POOR NATURAL DRAINAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN.
&&
LAT...LON 3218 10772 3202 10767 3190 10762 3193 10793
3220 10790
$$
HARDIMAN2 follow-up statements
587
WGUS74 KEPZ 120139
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
739 PM MDT THU JUL 11 2013
NMC029-120415-
/O.CON.KEPZ.FF.W.0022.000000T0000Z-130712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUNA NM-
739 PM MDT THU JUL 11 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL LUNA COUNTY
UNTIL 1015 PM MDT...
AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN WAS BEGINNING TO DIMINISH OVER THE WARNED AREA. RADAR ESTIMATES
1.5 TO 2.5 INCHES OF RAIN HAS FALLEN OVER AN AREA WITH POOR NATURAL
DRAINAGE...SOUTH OF DEMING BETWEEN STATE HIGHWAY 11 AND THE HERMANAS
GRADE ROAD.
FLOWING WATER FROM RUNOFF IS LIKELY TO CONTINUE FOR A COUPLE MORE
HOURS...AND MAY IMPACT HIGHWAY 11 AND THE HERMANAS GRADE ROAD.
STANDING WATER MAY REMAIN FOR MANY MORE HOURS.
LOCATIONS IMPACTED INCLUDE...
RURAL AREAS SOUTH OF DEMING...BETWEEN SUNSHINE AND THE DEMING
AEROSTAT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN.
&&
LAT...LON 3218 10772 3202 10767 3190 10762 3193 10793
3220 10790
$$
HARDIMAN550
WGUS74 KEPZ 120322
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
922 PM MDT THU JUL 11 2013
NMC029-120336-
/O.CAN.KEPZ.FF.W.0022.000000T0000Z-130712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUNA NM-
922 PM MDT THU JUL 11 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL LUNA COUNTY
IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.
BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3218 10772 3202 10767 3190 10762 3193 10793
3220 10790
$$
FAUSETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 2:00 PM MDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jul 11, 2:00 PM MDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 200 PM MDT THU JUL 11 2013 .SYNOPSIS... SIMILAR WEATHER PATTERN AS THE FIRST HALF OF THE WEEK WILL CONTINUE THROUGH FRIDAY WITH SCATTERED THUNDERSTORMS OVER THE WESTERN NEW MEXICO AND THE HIGHER ELEVATIONS WITH ISOLATED COVERAGE FURTHER EAST. THE WEEKEND GENERALLY LOOKS DRY EXCEPT FAR WESTERN NEW MEXICO AGAIN ON SATURDAY. HIGHS THROUGH THE WEEKEND WILL REMAIN IN THE MID TO UPPER 90S FOR MOST LOWLAND LOCATIONS. AN UPPER LOW WILL MOVE SOUTHWEST INTO THE REGION FOR EARLY NEXT WEEK AND BRING A CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS AND COOLER TEMPERATURES TO THE BORDERLAND THROUGH AT LEAST MIDWEEK. && .DISCUSSION... UPPER HIGH WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE REGION THROUGH THE WEEKEND. CURRENTLY RADAR SHOWING ISOLATED SHOWERS AND THUNDERSTORMS OVER CWA WITH SOME EVEN OVER HUDSPETH COUNTY AND JUST SOUTH OF THE BORDER. THERE IS A WEAK AREA OF PVA MOVING THROUGH FAR W TX AND NORTHERN CHIHUAHUA WHICH WILL LIKELY KEEP THESE STORMS GOING THROUGH THE EVENING HOURS ACROSS THE SOUTHERN PORTION OF THE CWA. NOT MUCH IN THE WAY OF SHEAR...BUT DECENT INSTABILITY FOR THE REMAINDER OF THE DAY. SO EXPECT TO SEE FEW IF ANY SEVERE STORMS...BUT SOME STRONG STORMS WITH LOCALLY HEAVY RAIN AS STORM MOTION WILL BE UNDER 10 MPH. DEEPEST MOISTURE REMAINS NEAR AZ BORDER WITH KLSB STILL REPORTING A DEW POINT OF 63 AS OF 19Z. KEPT HIGHEST POPS IN WEST BUT DID EXTEND 20 POPS EAST AND SOUTH TOWARD KELP FOR THIS EVENING. LITTLE CHANGE TOMORROW EXCEPT ANY PVA WILL REMAIN WEST AND SURFACE CONVERGENCE AREA WILL BE SHIFTED SLIGHTLY FURTHER WEST TOWARD THE DIVIDE. KEPT MENTIONABLE POPS MAINLY LUNA THROUGH SIERRA COUNTY AND WEST ALONG WITH THE SACS. GOING INTO THE WEEKEND...UPPER HIGH BECOMES MORE NE TO SW ORIENTED WITH NE FLOW OVER CWA WHICH WILL PUSH MOISTURE FURTHER WEST. FOR SATURDAY KEPT CHC POPS OVER GILA AND GENERALLY ISOLD FROM KDMN TO KALM WEST. SUNDAY LOOKS TO BE DRIEST DAY OF THE FORECAST PERIOD WITH ONLY ISOLD POPS MENTIONED IN THE MOUNTAINS. VERY INTERESTING SETUP FOR NEXT WEEK. BOTH GFS AND LATEST ECMWF IN GENERAL AGREEMENT IN BRINGING A CUTOFF LOW WHICH FORMS IN WESTERN PENNSYLVANIA AND RETROGRADES IT ALL THE WAY BACK INTO NM AND STALLS OUT OVER REGION FOR THE MIDDLE OF THE WEEK. FIRST EFFECTS WILL BE FELT MONDAY MAINLY OVER EASTERN ZONES AND SPREADING ACROSS THE AREA FOR THE REMAINDER OF THE PERIOD. THIS PATTERN WILL SETUP A NICE DEEP LOW LEVEL GULF MOISTURE FETCH WITH STRONG UPPER HIGH SITTING OVER THE OHIO RIVER VALLEY AND EASTERLY FLOW ACROSS THE NORTHERN GULF. SEE THE POTENTIAL FOR A DAY OR TWO OF SEVERE WEATHER SIMILAR TO LAST WEEK WITH NORTHEASTERLY UPPER LEVEL FLOW OVER REGION AND SOUTHEASTERLY LOW LEVEL WINDS. UPPER FLOW BECOMES WEAKER TOWARD THE MIDDLE OF THE WEEK SO SHEAR WILL NOT BE AS IMPRESSIVE...BUT THEN THE BEST CHANCE FOR HEAVY RAINS WILL EXIST. THIS IS A VERY UNUSUAL PATTERN SO NOT REAL CONFIDENT IN MODEL SOLUTIONS SO FOR NOW JUST WENT WITH 20-30 POPS...BUT IF TRENDS CONTINUE...MUCH HIGHER POPS WILL BE NECESSARY. COULD SEE SEVERAL DAYS OF FLASH FLOOD WATCHES ACROSS THE REGION IF THIS PATTERN SETS UP AS MODELS CURRENTLY INDICATING. HIGHS WILL DROP FROM THE MID TO UPPER 90S TO THE MID 80S TO LOWER 90S DEPENDING ON CLOUD COVER AND PRECIPITATION COVERAGE FOR EARLY NEXT WEEK. && .AVIATION...VALID 12/00Z-13/00Z. MOSTLY VFR THROUGH THE PERIOD...BUT ISOLATED TO SCATTERED TSTMS WILL CAUSE AREAS OF LOW CIG/VSBY AND STRONG OUTFLOW WINDS. P6SM FEW-SCT080-100 SCT-BKN200-250 THRU PD WITH AREAS OF SCT 1-3SM TSRA BKN030-050 MAINLY WEST OF DIVIDE AND ISOLD 3-5SM TSRA BKN040-060 EAST OF THE DIVIDE. && .FIRE WEATHER... HIGH PRESSURE ALOFT CURRENTLY CENTERED OVER NORTHERN NEW MEXICO AND SOUTHERN COLORADO WILL SHIFT SLOWLY NORTHEAST THE NEXT FEW DAYS. SHOWER AND THUNDERSTORM ACTIVITY TODAY AND FRIDAY WILL BE SIMILAR WITH SCATTERED THUNDERSTORMS WEST OF THE CONTINENTAL DIVIDE AND IN THE SACRAMENTO MTNS...AND ISOLATED ACTIVITY OVER THE REST OF THE AREA. LOCALLY HEAVY RAIN IS POSSIBLE TODAY AND FRIDAY...ESPECIALLY IN THE GILA REGION. AS THAT HIGH PRESSURE SHIFTS TO THE NORTHEAST...EAST TO NORTHEAST WINDS ALOFT WILL BRING IN DRIER CONTINENTAL AIR FOR THE WEEKEND WITH DIMINISHED CHANCES FOR SHOWER AND THUNDERSTORM ACTIVITY. TEMPERATURES WILL NOT CHANGE MUCH THE NEXT SEVERAL DAYS WITH AFTERNOON HIGHS 3 TO 6 DEGREES ABOVE NORMAL. MINIMUM RELATIVE HUMIDITY IN THE 20 TO 30 PERCENT RANGE OVER LOWLANDS TODAY AND FRIDAY...THEN DROPPING INTO THE TEENS TO MID 20S FOR THE WEEKEND. WINDS GENERALLY LIGHT THE NEXT COUPLE OF DAYS WITH HAINES INDICES OF 2 OR 3. MODELS ARE INCONSISTENT ON LONGER RANGE PATTERNS...BUT MOST LIKELY SCENARIO HAS HIGH PRESSURE ALOFT SHIFTING WESTWARD TOWARD THE FOUR CORNERS REGION THE FIRST HALF OF NEXT WEEK. THIS WOULD BRING MORE LOW AND MID LEVEL MOISTURE IN FROM THE SOUTHEAST WITH AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 77 98 77 99 76 / 20 0 10 0 10 SIERRA BLANCA 72 96 72 96 71 / 10 0 0 0 0 LAS CRUCES 73 97 73 98 72 / 20 10 10 10 10 ALAMOGORDO 72 94 72 94 71 / 20 10 10 10 10 CLOUDCROFT 54 73 54 73 53 / 20 20 10 10 10 TRUTH OR CONSEQUENCES 70 92 70 92 69 / 20 20 20 20 10 SILVER CITY 68 89 68 91 67 / 30 30 30 30 20 DEMING 71 97 71 97 70 / 30 10 20 10 10 LORDSBURG 69 95 70 97 69 / 40 30 30 20 20 WEST EL PASO METRO 78 99 78 100 77 / 20 0 10 0 10 DELL CITY 69 99 69 99 68 / 10 0 0 0 0 FORT HANCOCK 76 100 76 100 75 / 20 0 0 0 0 LOMA LINDA 71 93 71 93 70 / 20 0 10 0 10 FABENS 75 100 75 100 74 / 20 0 10 0 0 SANTA TERESA 73 97 73 97 72 / 20 0 10 0 10 WHITE SANDS HQ 75 97 75 97 74 / 20 10 10 0 10 JORNADA RANGE 73 96 73 97 72 / 10 10 10 10 10 HATCH 73 96 73 96 72 / 20 10 10 10 10 COLUMBUS 72 96 72 97 71 / 30 10 10 10 10 OROGRANDE 73 97 73 97 72 / 20 10 10 0 10 MAYHILL 59 82 59 82 58 / 20 10 10 10 10 MESCALERO 59 85 59 85 58 / 20 20 10 10 10 TIMBERON 59 82 59 82 58 / 20 10 10 10 10 WINSTON 64 87 64 89 63 / 30 30 30 20 10 HILLSBORO 67 89 67 89 66 / 30 20 20 20 10 SPACEPORT 71 93 71 93 70 / 20 10 10 10 10 LAKE ROBERTS 64 86 64 88 63 / 30 40 30 30 20 HURLEY 66 91 66 93 65 / 30 30 30 30 20 CLIFF 65 95 65 97 64 / 30 30 30 30 20 MULE CREEK 63 93 63 95 62 / 30 30 30 30 30 FAYWOOD 67 91 67 93 66 / 30 30 20 20 10 ANIMAS 71 94 72 96 71 / 40 30 30 20 20 HACHITA 70 95 71 97 70 / 30 20 20 20 20 ANTELOPE WELLS 68 93 69 95 68 / 30 20 30 10 10 CLOVERDALE 66 89 67 91 66 / 40 30 30 20 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 26/21
Hazardous weather outlook, Jul 11, 10:56 AM MDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1056 AM MDT THU JUL 11 2013 NMZ401>417-TXZ418>424-121700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1056 AM MDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT WITH THE MAIN FOCUS REMAINING ALONG AND WEST OF THE CONTINENTAL DIVIDE AND THE SACRAMENTO MOUNTAINS...WITH LESSER COVERAGE EAST TOWARD THE RIO GRANDE VALLEY. A STORM OR TWO MAY BECOME SEVERE...BUT THE MAIN THREAT WILL BE FLASH FLOODING. AREAS NEAR THE SILVER BURN SCAR ARE MOST VULNERABLE...BUT ANY AREA THAT STORMS DEVELOP COULD SEE FLOODING AS THERE IS PLENTY OF MOISTURE IN THE ATMOSPHERE AND STORM MOTION WILL BE LESS THAN 10 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM COVERAGE WILL BE DECREASING INTO THE WEEKEND...ESPECIALLY EAST OF THE CONTINENTAL DIVIDE WHERE LITTLE TO NO COVERAGE IS EXPECTED SATURDAY AND SUNDAY. MOISTURE WILL BEGIN TO RETURN FOR MONDAY THROUGH WEDNESDAY AS AN UPPER LOW MOVES WEST OUT OF THE HIGH PLAINS. THESE STORMS WILL HAVE A BETTER ATMOSPHERE TO PRODUCE SOME SEVERE WEATHER...ESPECIALLY WIND GUSTS GREATER THAN 60 MPH. IN ADDITION...HEAVY RAIN POTENTIAL WILL REMAIN WITH THE THREAT OF FLOODING RETURNING TO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER...DAMAGE OR FLOODING TO THIS OFFICE. JMG
In the hours before
Special weather statement, Jul 11, 4:06 PM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 406 PM MDT THU JUL 11 2013 NMZ411-413-417-TXZ418>420-112300- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX-EASTERN/CENTRAL EL PASO COUNTY TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-OTERO MESA NM-402 PM MDT THU JUL 11 2013 ...BLOWING DUST LIKELY FOR THE EL PASO EVENING COMMUTE... AT 402 PM MDT...THUNDERSTORMS OVER FAR EAST EL PASO COUNTY WERE BEGINNING TO WEAKEN. OUTFLOW WINDS FROM THE EAST OF 35 TO 45 MPH WILL KICK UP DUST...WHICH WILL SPREAD WESTWARD INTO EAST AND CENTRAL EL PASO OVER THE NEXT HOUR. VISIBILITIES WILL GENERALLY BE REDUCED TO 1 TO 3 MILES...BUT WITH LOCALIZED AREAS OF LOWER VISIBILITY. USE CAUTION IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING. IN ADDITION TO THE DUST...ADDITIONAL THUNDERSTORM ACTIVITY IS LIKELY TO DEVELOP IN THE EL PASO METRO AREA EARLY THIS EVENING. HARDIMAN
Special weather statement, Jul 11, 4:11 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 411 PM MDT THU JUL 11 2013 NMZ404-112315- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- 411 PM MDT THU JUL 11 2013 ...STRONG THUNDERSTORMS THREATENING NORTHERN HIDALGO COUNTY THROUGH 515 PM MDT... AT 407 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF LORDSBURG...MOVING NORTH AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS OF BLOWING DUST WILL LIKELY PRECEDE OR ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS... INCLUDING PORTIONS OF I-10 BETWEEN LORDSBURG AND THE ARIZONA STATE LINE. LOCATIONS IMPACTED INCLUDE... LORDSBURG... SHAKESPEARE... STEINS... ROAD FORKS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HARDIMAN
Special weather statement, Jul 11, 6:13 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 613 PM MDT THU JUL 11 2013 NMZ401-404-120100- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-UPPER GILA RIVER VALLEY NM- 613 PM MDT THU JUL 11 2013 ...STRONG THUNDERSTORMS THREATENING EXTREME NORTHWESTERN HIDALGO AND WESTERN GRANT COUNTIES THROUGH 700 PM MDT... AT 608 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF REDROCK...MOVING NORTH AT 15 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... VIRDEN... RURAL AREAS OF WESTERN GRANT AND NORTHERN HIDALGO COUNTIES NORTH OF VIRDEN... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HARDIMAN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:09 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Jul 11, 6:57 PM MDT | Areal Flood Advisory | EPZ | Luna | 4 hr |
| Jul 12, 2:03 AM MDT | Areal Flood Advisory | EPZ | Hidalgo | 3 hr |
| Jul 12, 4:06 AM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 12, 6:12 AM MDT | Areal Flood Advisory | EPZ | Grant, Sierra | 3 hr |
| Jul 12, 12:02 PM MDT | Flash Flood Warning | EPZ | Grant, Sierra | 3 hr |
| Jul 12, 2:58 PM MDT | Flash Flood Warning | EPZ | Grant | 6 hr |
| Jul 12, 3:06 PM MDT | Areal Flood Advisory | EPZ | Grant | 4 hr |
| Jul 12, 3:24 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Jul 12, 4:48 PM MDT | Areal Flood Advisory | EPZ | Sierra | 6 hr |
| Jul 12, 5:16 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 3 hr |
| Jul 12, 5:58 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 4 hr |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.